# SDR ABXA050310

- Difficulty date: October 26, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5779942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 31 L (LONGERON) FROM STA. 610 - 730 IN MID ACCESSORY COMPARTMENT. REMOVED AND REPLACED LONGERON 31 LT FROM STA. 610-730 REF SRM 51-1-20 AND DPS 3.67-22.
